# SDR 95ZZZX402

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47961
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7880029
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10682560B
- Condition: Coil Failed
- Location: Engine Mag
- Part time: 1,820 hours
- Component: Bendix
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED ENGINE WAS RUNNING ROUGH.  AN EMERGENCY LANDING WAS MADE WITHOUT INCIDENT.  MAGNETO REMOVED, BENCH CHECKED, AND REPLACED.
